# SDR CA070622006

- Difficulty date: June 19, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 8,599 hours, 9,514 cycles
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 025323150
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION THE INLET FILTER WAS REMOVED. THE FILTER COVER (CAP) WAS FOUND CRACKED UNDER THE O-RING LOCATION ALL THE WAY AROUND.  IT APPEARS TO HAVE BEEN OVER TORQUED.  IT WAS NOT LEAKING AT THIS TIME.  THE INLET FILTER ASSEMBLY WAS REPLACED. (TC NR 20070622006)
